# SDR DALA2018110506448

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 78,688 hours, 35,252 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND AIR COMING OUT OF VENTS VERY MUST AND SOUR SMELLING. FOUND OIL IN APU INLET. FOUND APU COOLING FAN LEAKING OIL INTERNALLY. REMOVED AND REPLACED APU COOLING FAN. OPERATION CHECKS GOOD.
